It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Anxiety Message Board


Anxiety Board Index
Board Index > Anxiety | 0-9 A B C D E F G H I J K L M N O P Q R S T U V W X Y Z


Well its good to hear this isnt just me. The side effects are terrible so far. I had a panic attack out of nowhere the other day and almost fainted. The jumping out of the skin thing i completely understand. I am so restless I just lay around moving constantly. And the dizziness is just as bad. When i walk around feeling anxious and dizzy already, I just get more anxious until i drive myself into panic. Im sure one of these days Ill end up fainting at work. Unless by some miracle I wake up monday morning and the side effects are magically gone!

I started taking half the lex about 8 days ago, while i was weaning off my paxil. Felt so nasty and almost fainted at work, so i was home wednesday - friday. wednesday night i was instructed to not take any more paxil or lex, (i was down to 1/8 of a pill of paxil anyway) to give my body a rest and to start up on the lex thursday night. So i took it for 2 nights now. Yesterday wasnt toooo bad. but today has been worse.

Tuesday morning I have an appointment with a psychiatrist so i hope i can get some help. I wish these side effects would subside so i could continue with my life. im worried about how Im going to work now...





All times are GMT -7. The time now is 10:02 AM.





2019 MH Sub I, LLC dba Internet Brands. All rights reserved.
Do not copy or redistribute in any form!